For the relief of symptoms such as sneezing, runny nose and burning, itchy eyes due to Hayfever and other allergies and relief from itchy rash due to skin allergies and hives.
Available pack size
150 mL bottle
Loratadine 1 mg/mL
Citric acid monohydrate
Peach Flavour 1109310453
Adults & children over 12 years
10 mL once daily
Children 2–12 years over 30 kg
10 mL once daily
Children 2–12 years under 30 kg
5 mL once daily
Children 1–2 years
2.5 mL once daily
For oral administration.
Only to be given to children under 2 years of age on the advice of a healthcare professional.
Not recommended for use in children under 1 year.
Relief from the symptoms of Hayfever (seasonal and perennial allergic rhinitis) such as runny nose, nasal and sinus congestion, itchy nose and eyes and sneezing. Histaclear Oral Solution also provides relief from itching and rashes caused by skin allergies.
Available pack sizes
100ml and 200ml bottle
Cetirizine hydrochloride 1 mg/mL
Banana Flavour 209191
Sodium acetate trihydrate
Adults and children 6 years and over
10 mL daily
Children 2–6 years
2.5 mL twice daily or 5 mL once daily
Not to be given to children under 2 years of age
Do not exceed a maximum dose of 20 mg per day. If you have kidney problems, are pregnant or breastfeeding check with your doctor or pharmacist before commencing treatment.
Although this medicine is unlikely to affect your ability to drive or operate machinery, a few people may be impaired and care should be taken.
This product contains 6.3 g sorbitol per maximum recommended dose. Products containing sorbitol may have a laxative effect or cause diarrhoea.
Store below 25oC
Loraclear, Histaclear and Fexaclear 5 packs also available from selected supermarkets nationwide